# SDR MEX2002053

- Difficulty date: February 26, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Controller
- Part number: 4034241973
- Condition: Failed
- Location: E/E Compt
- Part time: 6,102 hours, 3,595 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

FLT 584 - CUN-MEX - DURING FLIGHT THERE WAS 25 DEGREE DIFFERENCE IN HDG RDI OF PILOT AND ALSO ATS 1, AUTO PILOT AND FMA O;S,  BOTH DFGC CONFIRMED FAIL IN ATT 1 AND 2, HDG 1 AND 2 AND COMPASS CONTROLLER 1 AND 2.  THERE WAS AN INFORMATION LOST IN DFGC 2.  BOTH C/B OF AHRS WERE RESET, AND AIRCRAFT WAS DISPATCHED.  DURING FLIGHT, CREW REPORTED THE FAIL AGAIN.  AT RON MEX 26/27 THE AHRU 1, DFGC 2 AND COMPASS CONTROLLER 2 WERE REPLACED IAW 34-21-10, 22-01-01 AND 34-21-13.  AN RTS WAS PERFORMED, COMPUTERS OK IAW MM 22-01-05.  (M)
